# SDR DALA2024072307407

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0458827) TOOLING MARKS IN RADIUS OF L/H MOPSILL STA 280 TO STA 294, WL 208. REMOVED AND INSTALLED REPLACEMENT L/H MOPSILL STA. 280 TO STA 294, WL 208 I.A.W DWG #141A8110, REV:F, B737 SRM 51-40-02-0G.
